Über die Konvergenz der (C,1)-Mittel von Fourier-Laguerre-Reihen
Compositio Mathematica, Volume 21 (1969) no. 1, p. 81-101
@article{CM_1969__21_1_81_0,
     author = {Ernst, Dieter},
     title = {\"Uber die Konvergenz der $(C, 1)$-Mittel von Fourier-Laguerre-Reihen},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {1},
     year = {1969},
     pages = {81-101},
     zbl = {0174.36001},
     mrnumber = {241894},
     language = {de},
     url = {http://www.numdam.org/item/CM_1969__21_1_81_0}
}
Ernst, Dieter. Über die Konvergenz der $(C, 1)$-Mittel von Fourier-Laguerre-Reihen. Compositio Mathematica, Volume 21 (1969) no. 1, pp. 81-101. http://www.numdam.org/item/CM_1969__21_1_81_0/

R. Askey-S. Wainger [1, a] Mean convergence of expansions in Laguerre and Hermite series. Amer. Journ. of Math. 87, 695-708 (1965). | MR 182834 | Zbl 0125.31301

R. Askey [1, b] Norm inequalities for some orthogonal series. Bull. Amer. Math. Soc. 72, 808-823 (1966). | MR 198114 | Zbl 0173.06703

R.C. Buck [2] Studies in Modern Math. M. H. Stone: A Generalized Weierstraß Approximation Theorem. Prentice-Hall, Inc. 1962. | Zbl 0147.11702

P.L. Butzer [3] Halbgruppen von linearen Operatoren und das Darstellungs- und Umkehr-problem für Laplace-Transformationen. Math. Ann. 134, 154 -166 (1957). | Zbl 0078.28402

R.C. Campbell [4] Généralisation de la formule de Féjèr pour les séries des polynomes usuels. Ann. Sei. Ecole Norm. Sup. (3), 71, 389-491 (1954). | Numdam | Zbl 0057.05202

W.B. Caton-E. Hille [5] Laguerre polynomials and Laplace integrals. Duke Math. J. 12, 217-242 (1945). | MR 12166 | Zbl 0060.25303

A.G. Dominguez [6] Condiciones necesarias y suficientes para que una funcion sea una integral de Laplace. Rev. Unión Mat. Argentina 2, 1- 9 (1938).

Erdélyi-Magnus-Oberhettinger-Tricomi [7] Higher Transcendental Functions, Vol. II. McGraw-Hill 1953. | Zbl 0051.30303

E. Kogbetliantz [8, a] Recherches sur la sommabilité des séries d'Hermite. Ann. Sci. Ecole Norm. Sup. (3), 49 137-221 (1932). | JFM 58.0286.02 | Numdam | MR 1509321 | Zbl 0005.15701

[8, b] Sur les moyennes arithmétiques des séries-noyaux des développements en series d'Hermite et de Laguerre et sur celles de ces séries-noyaux derivées terme à terme. Journ. Math. and Phys. 15, 37-99 (1935). | JFM 61.0291.02 | Zbl 0012.06503

G. Szegö [9, a] Orthogonal Polynomials. Amer. Math. Soc. Colloq. Publ. Vol. 23, New York 1959. | Zbl 0089.27501

[9, b] Zur Theorie der Laguerre'schen Polynome I. Math. Zeitschr. 25, 87-115 (1926). | JFM 52.0280.04

G.N. Watson [10] A Treatise on the Theory of Bessel-Functions. Cambridge 1962. | JFM 50.0264.01